07/28/2012 // West Palm Beach, Florida, US // JusticeNewsFlash // Justice News Flash // (press release)
Brooklyn, NY – A man is asserting that he began transforming into a woman as a result of taking a medication for baldness. As reported by the New York Post, William McKee, 38, says that he began experiencing sexual side effects after taking a generic version of Propecia, which is used to treat hair loss.
McKee is quoted in the report as stating of the purported side affects he experienced, “My rock-hard chest from the gym began to soften . . . reaching the point where I had noticeable ‘breasts’ even under my clothing… my shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”
Several lawsuits in multiple states have reportedly been filed in connection with alleged sexual side effects linked to taking Propecia. Related claims linked to generic versions of the drug are ineligible for a mass lawsuit filed in Brooklyn federal court on behalf of several men with claims similar to McKee’s.
Being barred from joining the lawsuit, McKee began blogging about his transformation.
Justice News Flash delivers the latest in New York product liability news.
Address: 215 South Olive Suite 300 W. Palm Beach FL 33401